Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 648251, 8 pages
http://dx.doi.org/10.1155/2014/648251
Research Article

The Boundedness of the Hardy-Littlewood Maximal Operator and Multilinear Maximal Operator in Weighted Morrey Type Spaces

Department of General Education, Fukushima National College of Technology, Fukushima 970-8034, Japan

Received 25 November 2013; Accepted 9 January 2014; Published 16 March 2014

Academic Editor: Vagif Guliyev

Copyright © 2014 Takeshi Iida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to prove the boundedness of the Hardy-Littlewood maximal operator on weighted Morrey spaces and multilinear maximal operator on multiple weighted Morrey spaces. In particular, the result includes the Komori-Shirai theorem and the Iida-Sato-Sawano-Tanaka theorem for the Hardy-Littlewood maximal operator and multilinear maximal function.